This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
tough going today,,here is my story,when weak ,write
3 back surgeries started this ****,,last one 2003,,spinal fusion,,feel pretty good now,,I guess,,I have been on drugs for so long??I really don't know how much I hurt,,if I hurt at all,,I love the buzzzz,,well quickly,,here it is,,after the back surgery I really felt good and the pain pills gave me so much energy,,anyways I built my house on that **** and 3 years later I am still dependent,,well 4 days strong now without,,but can be weak!!!well I noticed I could do so much when I took them and I thought my attitude was better but,,come to think of it,,I think its all in my head!!! well I am trying to quit this **** cold turkey,,,, and then start an exercise routine to see if that can jumpstart me,,I used to love working out but since this addiction ,,that went away,,there really is'nt anything good about these pills,,maybe we all should try to get high on life,,they say exercise release's endorphines,,maybe this will make me HIGH because I really need that HIGH.....anyways struggling in NE....by the way....GO PATS!!!!day 4
spinal fusion sounds like the name of bad rock band... you're doing great going strong... keep it up! you're right about natural endorphins and exercise and life... I also eventually stopped jogging after enough years of **** - I guess I'm still disentangling myself from lines absorbed during adolesence, like "life is a crutch for people who can't handle drugs"... I think I really used to believe that!
I used to lie awake nights as a kid listening to epic games with Babe Parelli qb'ing the Pats (then Boston) usually in the big game against the Bills...
p.s. when Matine's responses are just :) does that mean you got a message in secret code or something?
I too am feeling a little worse then yesterday, (day 3 without). I've been taking Flexeril which seems to help. I too, am feeling the aches and pains that were masked by the drug. I am also, (just prescribed), an anti-depressant called, "Elavil," which really helps with the sleeping. All and all I'm not feeling all that bad. Yea, and about the exorsize, I was jogging a lot before the pills and felt great!
Try hots baths... I had to last night cause the ant-histamines in the sleep-aids give me RLS. I was thinking about this last night how funny it is that the bottle we use to get looked half full but now always looks half empty.
For fun check this out... type in "miserable failure" in the google search engine then press, "I'm feeling Lucky" and see what comes up.. it's halarious
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.